Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

Contributions to Riemann-Roch’s theorem

Yukio Kusunoki

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 31, Number 3 (1958), 161-180.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250776854

Digital Object Identifier
doi:10.1215/kjm/1250776854

Mathematical Reviews number (MathSciNet)
MR109884

Zentralblatt MATH identifier
0095.27904

Citation

Kusunoki, Yukio. Contributions to Riemann-Roch’s theorem. Mem. College Sci. Univ. Kyoto Ser. A Math. 31 (1958), no. 3, 161--180. doi:10.1215/kjm/1250776854. https://projecteuclid.org/euclid.kjm/1250776854


Export citation